tagline
WETA

Search LD OnLine

Get our free newsletter

advertisement

Forums
Postsecondary Education

frustration.....i need help


Author Message
Joined: Nov 03, 2005
Posts: 69138
Other Topics
Posted Jul 29, 2003 at 10:16:27 PM
Subject: frustration.....i need help

My ? is for some of those who have struggled and succeeded with add/ld. I have both, a 6th grade writing level, some verbal communication issues ( no eye contact, difficulty with groups, finding the words for what i want to say) etc however i have recently been diagnosed and started taking strattera. the trouble is that while im at my internship things are great. i am communicating well and very productive. the problem is that once i get home, im exhausted and the medication wears off and i dont feel like doing anything. does this feeling ever go away? any advice on how to deal with it. previously to medication, i never got anything productive done however i was passing at school and full of energy ( maybe too much) . another big issue i have is that of taking medicine all the time. i know that i need it to pass my internship, however I feel like im not myself on it. any thoughts, comments etc are appreciated.
thanks,
ash

Back to top Profile Email
Anonymous
Joined Dec 19, 2014
Posts: 69138

Other Topics
Posted:Aug 08, 2003 9:39:16 AM
Subject:medication

Consider talking with your doctor who prescribed your medication for you about the wearing off of it in the evening. My own son had the same thing and the doctor readjusted his dose and the timing of his medication to help him have a productive evening.

Good luck.

Back to top Profile Email